Kirkland Signature™ Extra Strength Pain Reliever, 500 Tablets
Compare to EXCEDRIN® EXTRA STRENGTH active ingredients^
Kirkland Signature™ Pain Reliever Extra Strength is a combination pain reliever that contains acetaminophen, aspirin and caffeine.
Active Ingredients (in each tablet) - Purpose:
Acetaminophen 250 mg - Pain Reliever
Aspirin 250 mg (NSAID)** - Pain Reliever
Caffeine 65 mg - Pain Reliever Aid
** Nonsteroidal anti-inflammatory drug
Temporarily relieves minor aches and pains due to:
- a cold
- muscular aches
- premenstrual and menstrual cramps
Reyes Syndrome: Children and teenagers who have or are recovering from chicken pox or flu like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction, which may include:
- Facial Swelling
- Asthma (wheezing)
- more than 8 tablets in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
- are 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning (anticoagulant) or steroid drug
- take other drugs containing prescription or nonprescription nsaids [aspirin, ibuprofen, naproxen, or others]
- have 3 or more alcoholic drinks every day while using this product
- take more or for a longer time than directed
The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, food or beverages while taking this product because too much caffeine can cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat.
Do not use:
- do not use if you are allergic to aspirin or any other pain reliever/fever reducer.
- with any other drug containing acetaminophen (prescription or nonprescription). if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- liver disease
- stomach bleeding warning applies to you
- you have a history of stomach problems, such as heartburn
- you are taking a diuretic
- you have high blood pressure, heart disease, liver cirrhosis, or kidney disease
- you have asthma
- taking any other drug or are under a doctor’s care for any serious condition
- feel faint
- have bloody or black stools
- vomit blood
- have stomach pain that does not get better
- an allergic reaction occurs.
- new symptoms occur
- redness or swelling is present
- ringing in the ears or loss of hearing occurs
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well for children even if you do not notice any signs or symptoms.
- Do not use more than directed
- Drink a full glass of water with each dose
- Adults and children 12 years and over: Take 2 tablets every 6 hours
- Do not take more than 8 tablets in 24 hours
- Children under 12 years: Ask a doctor.
- store at 25ºC (77ºF ); excursions permitted between 15º-30ºC (59º-86ºF)
- use by expiration date on package
Corn Starch, Crospovidone, Hypromellose, Microcrystalline Cellulose, Polyesthylene Glycol, Polyvinyl Alcohol, Povidone, Propylene Glycol, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide.
^This product is not manufactured or distributed by Novartis Consumer Health Inc, owner of the registered trademark EXCEDRIN®.
Questions or Comments? 1-800-426-9391